MAUDE Adverse Event Report: STRYKER SPINE-US 8MM X 6DEG X 9MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 8MM X 6DEG X 9MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48954086
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that a patient had undergone an l5/s1 surgery on (b)(6) 2017.At the three month post-operative appointment, the physician performed an x-ray and noticed a broken cage.The patient did not report any acute pain associated with the broken cage.There were two implanted cages and it is unknown which of the cages is broken.There are no reports of patient intervention or adverse health consequences due to the broken cage.
 
Event or Problem Description
It was reported that a patient had undergone an l5/s1 surgery on (b)(6), 2017.At the three month post-operative appointment, the physician performed an x-ray and noticed a broken cage.The patient did not report any acute pain associated with the broken cage.There were two implanted cages and it is unknown which of the cages is broken.There are no reports of patient intervention or adverse health consequences due to the broken cage.

Brand Name
8MM X 6DEG X 9MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7220327
Report Number3004024955-2018-00002
Device Sequence Number1447884
Product Code MAX
UDI-Device Identifier07613327117950
UDI-Public(01)07613327117950
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48954086
Device Catalogue Number48954086
Device Lot NumberAAA8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date01/25/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight86